# SDR DLL13953351

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503492147
- Condition: Cracked
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND SLIGHTLY BULGED AROUND THE LBL 22 FS 328 NLG W/W CORNER.  UPON FURTHER INSPECTION, THERE WAS SLIGHT CORROSION FOUND ON THE INNER CUTOUT DOUBLER.  THE CORROSION WAS REMOVED PER SRM PROCEDURES.  AFTER REMOVAL OF THE EXISTING CORNER DOUBLERS A 1.5 INCH LONG CRACK WAS FOUND EXISTING IN BOTH THE OUTER FUSELAGE SKIN AND THE INNER CUTOUT DOUBLER.  THE CRACK RUNS FWD FROM THE NLG W/W CUTOUT EDGE, THROUGH FASTENER AND ENDS IN A .3125 INCH DIA STOP DRILL.  REPAIRED PER DL ERA 271415-14AD.  FOUND AT HMV.
